Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1501 to 1560 of 1851

1501
Small Discriminants

S. HAHNresearcher; Y. OH, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.29, no.2, pp.201 - 204, 1992

1502
SMITH EQUIVALENCE FOR FINITE ABELIAN-GROUPS

DOVERMANN, KH; Suh, Dong Youpresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.152, no.1, pp.41 - 78, 1992-01

1503
Smooth (C-infinity) but nowhere analytic functions

Kim, SS; Kwon, Kil Hyunresearcher, AMERICAN MATHEMATICAL MONTHLY, v.107, no.3, pp.264 - 266, 2000-03

1504
Smooth and Topological Almost Concordance

Nagel, Matthias; Orson, Patrick; Park, JungHwanresearcher; Powell, Mark, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, v.2019, no.23, pp.7324 - 7355, 2019-12

1505
Smooth projective varieties with extremal or next to extremal curvilinear secant subspaces

Kwak, Sijongresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.357, no.9, pp.3553 - 3566, 2005

1506
Smooth threefolds in P-5 without apparent triple or quadruple points and a quadruple-point formula

Kwak, Sijongresearcher, MATHEMATISCHE ANNALEN, v.320, no.4, pp.649 - 664, 2001-08

1507
Sobolev exponents of Butterworth refinable functions

Kim, Hong Ohresearcher; Kim, Rae Young, APPLIED MATHEMATICS LETTERS, v.21, no.5, pp.510 - 515, 2008-05

1508
Sobolev orthogonal polynomials and second order differential equation II

K. H. Kwonresearcher; D. W. Lee; L. L. Littlejohn, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.33, no.1, pp.135 - 170, 1996-06

1509
Sobolev orthogonal polynomials and second-order differential equations

Kwon, Kil Hyunresearcher; Littlejohn, LL, ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, v.28, no.2, pp.547 - 594, 1998

1510
SOBOLEV ORTHOGONAL POLYNOMIALS AND SPECTRAL DIFFERENTIAL-EQUATIONS

JUNG, IH; Kwon, Kil Hyunresearcher; LEE, DW; LITTLEJOHN, LL, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.347, no.9, pp.3629 - 3643, 1995-09

1511
Sobolev orthogonal polynomials relative to $\lambda p(c)q(c) + <\tau, p(x)q(x)>$

I. H. JUNG; K. H. KWONresearcher; J. K. LEE, COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, v.12, no.3, pp.603 - 617, 1997-06

1512
Sobolev orthogonality and coherent pairs of moment functionals:An inverse problem

D. H. Kim; Kwon, Kil Hyunresearcher; F. Marcellan; G. J. Yoon, INTERNATIONAL MATHMATICS JOURNAL, v.2, no.9, pp.877 - 888, 2002-11

1513
Sobolev-type orthogonal polynomials and their zeros

Kwon, Kil Hyunresearcher, RENDICONTI DI MATEM. APPL., v.17, no.0, pp.423 - 444, 1997-06

1514
Solutions of higher topological type for an Allen-Cahn model equation

Byeon, Jaeyoungresearcher; Rabinowitz, Paul H., JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, v.15, no.2, pp.379 - 404, 2014-06

1515
Some applications of eta-quotients

Eum, Ick Sun; Koo, Ja-Kyungresearcher; Shin, Dong Hwa, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.146, no.3, pp.565 - 578, 2016-06

1516
SOME APPLICATIONS OF MODULAR UNITS

Eum, Ick-Sun; Koo, Ja-Kyungresearcher; Shin, Dong Hwa, PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v.59, no.1, pp.91 - 106, 2016-02

1517
SOME APPLICATIONS OF THE HALES-JEWETT THEOREM TO FIELD ARITHMETIC

Im, Bo-Haeresearcher; Larsen, Michael, ISRAEL JOURNAL OF MATHEMATICS, v.198, no.1, pp.35 - 47, 2013-11

1518
Some characterizations of the Bloch space in the ball

Do YOUNG KWAKresearcher; SUNGYUN LEEresearcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.26, no.2, pp.215 - 221, 1989-01

1519
Some Congruences for Binomial Coefficients

Hahn, Sang-Geunresearcher; Dong Hoon Lee, ADVANCED STUDIES IN PURE MATHEMATICS, v.30, no.0, pp.445 - 461, 2001-04

1520
Some congruences for binomial coefficients. II

Lee, DH; Hahn, Sang-Geunresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.76, no.7, pp.104 - 107, 2000-09

1521
Some consequences of Cherns kinematic formula in non-Euclidean space

SUNGYUN LEEresearcher; DONG YOUP SUH, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.4, no.2, pp.289 - 295, 1989-01

1522
Some effects of property N-p on the higher normality and defining equations of nonlinearly normal varieties

Kwak, Sijongresearcher; Park, E, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v.582, pp.87 - 105, 2005

1523
Some extension of the Bessel-type orthogonal polynomials

Arvesu, J; Alvarez-Nodarse, R; Marcellan, F; Kwon, Kil Hyunresearcher, INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, v.7, no.3-4, pp.191 - 214, 1998

1524
Some Linearity of cylic actions on S^4 with two fixed points

SUNGYUN LEEresearcher; DONG YOUP SUH*researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.26, no.2, pp.283 - 289, 1989-04

1525
SOME NOTES ON THE GENUS OF MODULAR CURVE X₀(N)

Kim, C.H.; Koo, J.K.researcher, 대한수학회논문집, v.12, no.1, pp.17 - 25, 1997-03

1526
Some recent topics in smoothable stable log surfaces

Lee, Yongnamresearcher, Trends in Mathematics, v.2, no.1, pp.91 - 98, 1999-12

1527
Some remark on generalization of Deligne estimate

구자경researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.28, no.2, pp.201 - 205, 1991-08

1528
SOME REMARKS ON ROTORS IN LINK THEORY

Jin, Gyo Taekresearcher; ROLFSEN, D, CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, v.34, no.4, pp.480 - 484, 1991-12

1529
SOME TWO-WEIGHT AND THREE-WEIGHT LINEAR CODES

Li, Chengju; Bae, Sunghanresearcher; Yang, Shudi, ADVANCES IN MATHEMATICS OF COMMUNICATIONS, v.13, no.1, pp.195 - 211, 2019-02

1530
Spaces of invariant circular orders of groups

Baik, Hyungryulresearcher; Samperton, Eric, GROUPS GEOMETRY AND DYNAMICS, v.12, no.2, pp.721 - 763, 2018-06

1531
Spanning trees in randomly perturbed graphs

Joos, Felix; Kim, Jaehoonresearcher, RANDOM STRUCTURES & ALGORITHMS, v.56, no.1, pp.169 - 219, 2020-01

1532
Sparse and efficient replication variance estimation for complex surveys

Kim, Jae Kwangresearcher; Wu, Changbao, SURVEY METHODOLOGY, v.39, no.1, pp.91 - 120, 2013-06

1533
Sparse Estimation of Conditional Graphical Models With Application to Gene Networks

Li, Bing; Chun, Hyonhoresearcher; Zhao, Hongyu, JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, v.107, no.497, pp.152 - 167, 2012-03

1534
Sparse graphical models via calibrated concave convex procedure with application to fMRI data

Son, Sungtaek; Park, Cheolwooresearcher; Jeon, Yongho, JOURNAL OF APPLIED STATISTICS, v.47, no.6, pp.997 - 1016, 2020-04

1535
Sparse partial least squares regression for simultaneous dimension reduction and variable selection

Chun, Hyonhoresearcher; Keles, Suenduez, JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES B-STATISTICAL METHODOLOGY, v.72, pp.3 - 25, 2010

1536
Spatial Autocorrelation in Soil Compaction and Its Impact on Earthwork Acceptance Testing

Cai, Jiannan; Gao, Qingyi; Chun, Hyonhoresearcher; Cai, Hubo; Nantung, Tommy, TRANSPORTATION RESEARCH RECORD, v.2673, no.1, pp.332 - 342, 2019-01

1537
Special members in the bicanonical pencil of Godeaux surfaces

Lee, Yongnamresearcher, OSAKA JOURNAL OF MATHEMATICS, v.42, pp.163 - 171, 2005-03

1538
Spectral Analysis of Bessel Polynomials in Krein space

Sung S. Han; Kwon, Kil Hyunresearcher, QUAESTIONES MATHEMATICAE, v.14, no.3, pp.327 - 335, 1991

1539
Spectral analysis of Jacobi polynomials in Krein Space

S. S. Han; K. H. Kwonresearcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.30, no.2, pp.245 - 250, 1993-06

1540
Spectral collocation methods for a partial integro-differential equation with a weakly singular kernel

Choi, UJinresearcher, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES B-APPLIED MATHEMATICS, v.39, pp.408 - 430, 1998

1541
Spectral encapsulation of OFDM systems based on orthogonalization for short packet transmission

Kim, Myungsup; Kwak, Do Youngresearcher; Kim, Ki-Man; Kim, Wan-Jin, ETRI JOURNAL, v.42, no.6, pp.859 - 871, 2020-12

1542
Spectral Resolution of the Neumann-Poincar, Operator on Intersecting Disks and Analysis of Plasmon Resonance

Kang, Hyeonbae; 임미경researcher; Yu, Sang Hyeon, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.226, no.1, pp.83 - 115, 2017-10

1543
Spectral types of skewed Bernoulli shift

Ahn, Y; Choe, Geon Horesearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.128, no.2, pp.503 - 510, 2000-02

1544
Spectral types of skewed irrational rotations

최건호researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.8, no.4, pp.655 - 668, 1993-10

1545
SPECTRAL TYPES OF UNIFORM-DISTRIBUTION

Choe, Geon Horesearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.120, no.3, pp.715 - 722, 1994-03

1546
SPHERICAL TRIANGLES AND THE TWO COMPONENTS OF THE SO(3)-CHARACTER SPACE OF THE FUNDAMENTAL GROUP OF A CLOSED SURFACE OF GENUS 2

Choi, Suhyoungresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS, v.22, no.9, pp.1261 - 1364, 2011-09

1547
SPIKE LAYER SOLUTIONS FOR A SINGULARLY PERTURBED NEUMANN PROBLEM: VARIATIONAL CONSTRUCTION WITHOUT A NONDEGENERACY

Byeon, Jaeyoungresearcher; Moon, Sang-Hyuck, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v.18, no.4, pp.1921 - 1965, 2019-07

1548
Splitting basis techniques in cloth simulation by isogeometric analysis

Shin, Seong Geun; Lee, Chang-Ockresearcher, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.362, pp.112871, 2020-04

1549
Stability and regularity of solutions of the Monge-Ampere equation on Hermitian manifolds

Kolodziej, Slawomir; Ngoc Cuong Nguyenresearcher, ADVANCES IN MATHEMATICS, v.346, pp.264 - 304, 2019-04

1550
STABILITY COMPUTATION VIA GROBNER BASIS

Hassett, Brendan; Hyeon, Donghoon; Lee, Yongnamresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.47, pp.41 - 62, 2010-01

1551
Stability of bicanonical curves of genus three

Hyeon, Donghoon; Lee, Yongnamresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.213, pp.1991 - 2000, 2009-10

1552
Stability of contact discontinuity for steady Euler system in infinite duct

Bae, Myoungjeanresearcher, ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, v.64, no.4, pp.917 - 936, 2013-08

1553
Stability of hypersurface sections of quadric threefolds

Byun, Sang Ho; Lee, Yongnamresearcher, SCIENCE CHINA-MATHEMATICS, v.58, no.3, pp.479 - 486, 2015-03

1554
Stability of tri-canonical curves of genus two

Hyeon, Donghoon; Lee, Yongnamresearcher, MATHEMATISCHE ANNALEN, v.337, pp.479 - 488, 2007-02

1555
Stable finite element methods for the Stokes problem

Kim, Yongdeok; Lee, Sung-Yunresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES, v.24, no.10, pp.699 - 714, 2000

1556
Stable finite element methods with divergence augmentation for the Stokes problem?

Kim, K; Lee, Sungyunresearcher, APPLIED MATHEMATICS LETTERS, v.14, no.3, pp.321 - 326, 2001-04

1557
Stable Laws for Chaotic Billiards with Cusps at Flat Points

Jung, Paulresearcher; Zhang, Hong-Kun, ANNALES HENRI POINCARE, v.19, no.12, pp.3815 - 3853, 2018-12

1558
Stable nonconforming methods or the Stokes problem

Cha, YJ; Lee, MY; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.114, no.2-3, pp.155 - 174, 2000-09

1559
Stable nonconforming quadrilateral finite elements for the Stokes problem

Kim, Y; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.115, no.2-3, pp.101 - 112, 2000-10

1560
STANDING WAVE CONCENTRATING ON COMPACT MANIFOLDS FOR NONLINEAR SCHRODINGER EQUATIONS

Byeon, Jaeyoungresearcher; Kwon, Ohsang; Oshita, Yoshihito, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v.14, no.3, pp.825 - 842, 2015-05

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0